Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

History of lung cancer. Feeling of malaise. Taking Omeprazole for acid reflux. Any ideas?

Several times a day I feel lousy (a general yucky feeling). This has been going on for several months. I went through radiation and chemo two years ago. I had radiation in upper right lobe of lung as well as several lymph nodes near the lung and one at base of neck on right side. All pet-scans since (there have been several) have been negative - no reucrriing cancer; everything remains in remission. I just had a colonoscopy and and an upper endoscopy . I now have acid reflux. I am taking omeprazole (20 mg), levothroxine (175 mcg), and trilipix (135 mg). I also take Metimucil for additional fiber. The general yucky feeling only started about four/five months ago. I was on cisplatin, carboplatin, and aliminta plus Tarceva for 16 months. I ve been off Tarceva for about a year. My last blood test showed a wbc count of 12.6. Any ideas why I feel this way at times during the day. I ve already had two episodes today - one last about 2 minutes the other about 30 seconds. Any ideas? I m having more tests done over the next couple of weeks.
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Oncologist, Surgical 's  Response
Hi! Thanks for the query. The nauseating feeling is unrelated to your cancer. It is most likely the residual effect of chemotherapy. If your latest reports also show no evidence of cancer, you can rest assured. Ondansetron thrice a day might help.
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor